Ueber das Umkehrproblem der elliptischen Integrale


Mathematische Annalen (1883)

  • Volume: 22, page 450-454
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Tichomandritzky. "Ueber das Umkehrproblem der elliptischen Integrale." Mathematische Annalen 22 (1883): 450-454. <http://eudml.org/doc/157104>.

author = {Tichomandritzky},
journal = {Mathematische Annalen},
language = {ger},
pages = {450-454},
title = {Ueber das Umkehrproblem der elliptischen Integrale},
url = {http://eudml.org/doc/157104},
volume = {22},
year = {1883},

AU - Tichomandritzky
TI - Ueber das Umkehrproblem der elliptischen Integrale
JO - Mathematische Annalen
PY - 1883
VL - 22
SP - 450
EP - 454
LA - ger
UR - http://eudml.org/doc/157104
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.